Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalizing the Alexandroff-Urysohn double circumference construction

Authors: Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi and Margaret C. Memory
Journal: Proc. Amer. Math. Soc. 83 (1981), 606-608
MSC: Primary 54D35; Secondary 54C20
MathSciNet review: 627703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a unification of the "Alexandroff-Urysohn Double Circumference Construction", the one-point compactification, the Steiner and Steiner remainder theorem, and Whyburn's Unified Space. All of these are shown to be different aspects of a single construction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C20

Retrieve articles in all journals with MSC: 54D35, 54C20

Additional Information

Keywords: Compactification, remainder, singular map, unified space
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society